ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О множествах единственности для полных ортонормированных систем и интегралов Фурье

Геворкян, Г. Г. (1981) О множествах единственности для полных ортонормированных систем и интегралов Фурье. ՀՍՍՀ ԳԱ Զեկույցներ, 72 (4). pp. 218-223. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1440Kb

Item Type:Article
Additional Information:Լրիվ օրթոնորմալ համակարգերի և Ֆուրյեի ինտեգրալների միակության բազմությունների մասին։ On sets of uniqueness for orthonormal complete systems and Fourier's integrals.
Uncontrolled Keywords:Գևորգյան Գ. Գ., Gevorkian G. G.
Subjects:Q Science > QA Mathematics
ID Code:4320
Deposited By:NAS Reports
Deposited On:22 Nov 2012 13:15
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page